Accéder directement au contenu

Identifiants chercheur

Nombre de documents

35

mon super cv


mon cv !


Article dans une revue16 documents

  • Renaud Leplaideur, Frédérique Watbled. GENERALIZED CURIE-WEISS POTTS MODELS AND QUADRATIC PRESSURE IN ERGODIC THEORY. Journal of Statistical Physics, Springer Verlag, 2020, 181 (1). ⟨hal-02545170⟩
  • Renaud Leplaideur, José Alves. Chaos: Butterflies also Generate Phase Transitions. Journal of Statistical Physics, Springer Verlag, 2015, 161 (1), pp.151-170. ⟨10.1007/s10955-015-1299-5⟩. ⟨hal-03462637⟩
  • Renaud Leplaideur, Henk Bruin. Renormalization, freezing phase transitions and Fibonacci quasicrystals. Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2015, 48 (3), pp.739-763. ⟨10.24033/asens.2257⟩. ⟨hal-03462638⟩
  • Renaud Leplaideur. From local to global equilibrium states: Thermodynamic formalism via an inducing scheme. Electronic Research Announcements in Mathematical Sciences, American Institute of Mathematical Sciences, 2014, 21, pp.72-79. ⟨10.3934/era.2014.21.72⟩. ⟨hal-03462640⟩
  • Renaud Leplaideur, Henk Bruin. Renormalization, Thermodynamic Formalism and Quasi-Crystals in Subshifts. Communications in Mathematical Physics, Springer Verlag, 2013, 321 (1), pp.209-247. ⟨10.1007/s00220-012-1651-4⟩. ⟨hal-03462641⟩
  • Renaud Leplaideur, A. Baraviera, A. Lopes. Selection of Ground States in the Zero Temperature Limit for a One-Parameter Family of Potentials. SIAM Journal on Applied Dynamical Systems, Society for Industrial and Applied Mathematics, 2012, 11 (1), pp.243-260. ⟨10.1137/110826333⟩. ⟨hal-03462643⟩
  • Renaud Leplaideur, Alexandre Baraviera, Artur Lopes. THE POTENTIAL POINT OF VIEW FOR RENORMALIZATION. Stochastics and Dynamics, World Scientific Publishing, 2012, 12 (04), pp.1250005. ⟨10.1142/S0219493712500050⟩. ⟨hal-03462642⟩
  • Renaud Leplaideur. Thermodynamic formalism for a family of non-uniformly hyperbolic horseshoes and the unstable Jacobian. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2011, 31 (2), pp.423-447. ⟨10.1017/S0143385709001126⟩. ⟨hal-03462644⟩
  • Renaud Leplaideur. Totally dissipative measures for the shift and conformal σ-finite measures for the stable holonomies. Boletim da Sociedade Brasileira de Matemática, Springer-Verlag, 2010. ⟨hal-02915272⟩
  • Renaud Leplaideur, Isabel Rios. On t -conformal measures and Hausdorff dimension for a family of non-uniformly hyperbolic horseshoes. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2009, 29 (6), pp.1917-1950. ⟨10.1017/S0143385708000941⟩. ⟨hal-03462645⟩
  • Renaud Leplaideur, Isabel Rios. Invariant manifolds and equilibrium states for non-uniformly hyperbolic horseshoes. Nonlinearity, IOP Publishing, 2006, 19 (11), pp.2667-2694. ⟨10.1088/0951-7715/19/11/009⟩. ⟨hal-03462646⟩
  • Renaud Leplaideur. A dynamical proof for the convergence of Gibbs measures at temperature zero. Nonlinearity, IOP Publishing, 2005, 18 (6), pp.2847-2880. ⟨10.1088/0951-7715/18/6/023⟩. ⟨hal-03462647⟩
  • Renaud Leplaideur, Jean-René Chazottes. Fluctuations of the nth return time for Axiom A diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2), pp.399-411. ⟨10.3934/dcds.2005.13.399⟩. ⟨hal-03462648⟩
  • Renaud Leplaideur. Local product structure for Equilibrium States. Transactions of the American Mathematical Society, American Mathematical Society, 2000, 352 (4), pp.1889-1912. ⟨10.1090/S0002-9947-99-02479-4⟩. ⟨hal-03462650⟩
  • Renaud Leplaideur. Existence of SRB-measures for some topologically hyperbolic diffeomorphisms. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 1999, 24 (4), pp.1199-1225. ⟨10.1017/S0143385704000094⟩. ⟨hal-03462649⟩
  • Renaud Leplaideur, Enaud Leplaideur. Existence d'une mesure de Sinai—Ruelle—Bowen pour des systèmes non uniformément hyperboliques. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Elsevier, 1998, 326 (10), pp.1217-1220. ⟨10.1016/S0764-4442(98)80231-0⟩. ⟨hal-03462651⟩

Chapitre d'ouvrage1 document

Pré-publication, Document de travail18 documents

  • Jérôme Buzzi, Benoît Kloeckner, Renaud Leplaideur. NONLINEAR THERMODYNAMICAL FORMALISM. 2021. ⟨hal-03423121⟩
  • Jérôme Buzzi, Renaud Leplaideur. Nonlinear thermodynamical formalism. 2021. ⟨hal-03099931⟩
  • Renaud Leplaideur, Frédérique Watbled. GENERALIZED CURIE-WEISS MODEL AND QUADRATIC PRESSURE IN ERGODIC THEORY. 2018. ⟨hal-01678176⟩
  • Nicolas Bedaride, Pascal Hubert, Renaud Leplaideur. Thermodynamic formalism and Substitutions . 2016. ⟨hal-01255430⟩
  • Renaud Leplaideur, Frédérique Watbled. EASY ISING OR CURIE-WEISS MODEL EXPLAINED TO ERGODICISTS. 2016. ⟨hal-01429078⟩
  • Renaud Leplaideur. CHAOS : BUTTERFLIES ALSO GENERATE PHASE TRANSITIONS AND PARALLEL UNIVERSES. 2013. ⟨hal-00780005⟩
  • Henk Bruin, Renaud Leplaideur. RENORMALIZATION, FREEZING PHASE TRANSITIONS AND FIBONACCI QUASICRYSTALS.. 2013. ⟨hal-00867920⟩
  • Renaud Leplaideur. FROM LOCAL TO GLOBAL EQUILIBRIUM STATES: THERMODYNAMIC FORMALISM VIA AN INDUCING SCHEME. 2013. ⟨hal-00854501v2⟩
  • José Alves, Renaud Leplaideur. SRB MEASURES FOR ALMOST AXIOM A DIFFEOMORPHISMS. 2013. ⟨hal-00778407⟩
  • Renaud Leplaideur, Vilton Pinheiro. Thermodynamic formalism for Lorenz maps. 2012. ⟨hal-00730551⟩
  • Renaud Leplaideur. FLATNESS IS A CRITERION FOR SELECTION OF MAXIMIZING MEASURES. 2011. ⟨hal-00662854⟩
  • Henk Bruin,, Renaud Leplaideur. RENORMALIZATION, THERMODYNAMIC FORMALISM AND QUASI-CRYSTALS IN SUBSHIFTS.. 2010. ⟨hal-00528299v3⟩
  • Renaud Leplaideur, Benoit Saussol. Central limit theorem for dimension of Gibbs measures for skew expanding maps. 2009. ⟨hal-00441612⟩
  • Alexandre Baraviera, Renaud Leplaideur, Artur Lopes. Renormalization for a Class of Dynamical Systems: some Local and Global Properties. 2008. ⟨hal-00230194⟩
  • Renaud Leplaideur, Benoit Saussol. Large deviation for return times in open sets for axiom A diffeomorphisms. 2007. ⟨hal-00169265⟩
  • Renaud Leplaideur, Krerley Oliveira, Isabel Rios. Equilibrium States for Partially Hyperbolic Horseshoes. 2007. ⟨hal-00202571⟩
  • Renaud Leplaideur, Benoit Saussol. Large deviations for return times in non-rectangle sets for axiom A diffeomorphisms. 2007. ⟨hal-00193594⟩
  • J. -R. Chazottes, R. Leplaideur. Birkhoff averages of Poincare cycles for Axiom-A diffeomorphisms. 2003. ⟨hal-00139410⟩